Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 142194, 7 pages
http://dx.doi.org/10.1155/2014/142194
Research Article

Using the ACS Approach to Solve Continuous Mathematical Problems in Engineering

1Department of Computer Science and Engineering, National Sun Yat-sen University, 70 Lienhai Road, Kaohsiung 80424, Taiwan
2Department of Computer Science and Information Engineering, National University of Kaohsiung, 700 Kaohsiung University Road, Kaohsiung 81148, Taiwan

Received 15 February 2014; Revised 16 May 2014; Accepted 6 June 2014; Published 24 June 2014

Academic Editor: Jianquan Lu

Copyright © 2014 Min-Thai Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Min-Thai Wu, Tzung-Pei Hong, and Chung-Nan Lee, “Using the ACS Approach to Solve Continuous Mathematical Problems in Engineering,” Mathematical Problems in Engineering, vol. 2014, Article ID 142194, 7 pages, 2014. doi:10.1155/2014/142194